How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Bariatrics
Satisfied Customers: 47229
Experience:  Board Certified Physician
41363181
Type Your Bariatrics Question Here...
Dr. David is online now

Platlet count is 511. Was 611 in 2009 and 480 in 2013. What

Customer Question

Platlet count is 511. Was 611 in 2009 and 480 in 2013. What could be the cause ?
Submitted: 1 year ago.
Category: Bariatrics
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. David replied 1 year ago.

This is Dr. David

it is very normal for your platelet levels to vary up and down like this.

inflammation in your body can cause platelet levels to go up

your levels are not in a dangerous range and can be continued to be watched and followed with more test in the future.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com